Advanced Search
Article Contents
Article Contents

The cyclicity of the period annulus of a class of quadratic reversible system

Abstract Related Papers Cited by
  • In this paper, we study the bifurcation of limit cycles of a class of planar quadratic reversible system $\dot{x}=y+4x^2$, $\dot{y}=-x+2xy$ under quadratic perturbations. It is proved that the cyclicity of the period annulus is equal to two.
    Mathematics Subject Classification: Primary: 34C07, 34C10; Secondary: 37G15.


    \begin{equation} \\ \end{equation}
  • [1]

    J. C. Artés, J. Llibre and D. Schlomiuk, The geometry of quadratic differential systems with a weak focus of second order, Inter. J. Bifur. & Chaos, 16 (2006), 3127-3194.doi: 10.1142/s9218127406016720.


    F. Chen, C. Li, J. Llibre and Z. Zhang, A unified proof on the weak Hilbert 16th problem for n = 2, J. Differential Equations, 221 (2006), 309-342.doi: 10.1007/978-3-7643-8410-4_14.


    G. Chen, C. Li, C. Liu and J. Llibre, The cyclicity of the period annulus of some classes of reversible quadratic systems, Discrete Contin. Dyn. Syst.-A, 16 (2006), 157-177.doi: 10.3934/dcds.2006.16.157.


    L. Gavrilov, The infinitesimal 16th Hilbert problem in the quadratic case, Invent. Math., 143 (2001), 449-497.doi: 10.1007/s002220000112.


    M. Grau, F. Mañosas and J. Villadelprat, A Chebyshev criterion for Abelian integrals, Trans. Amer. Math. Soc., 363 (2011), 109-129.doi: 10.1090/S0002-9947-2010-05007-X.


    S. Gautier, L. Gavrilov and I. D. Iliev, Perturbations of quadratic centers of genus one, Discrete Contin. Dyn. Syst., 25 (2009), 511-535.doi: 10.3934/dcds.2009.25.511.


    S. Gautier, Quadratic centers defining elliptic surface, J. Differential Equations, 245 (2008), 3545-3569.doi: 10.1016/j.jde.2008.06.033.


    E. Horozov and I. D. Iliev, On the number of limit cycles in perturbations of quadratic Hamiltonian systems, Proc. London Math. Soc., 69 (1994), 198-224.doi: 10.1112/plms/s3-69.1.198.


    P. Hartman, "Ordinary Differential Equations," $2^{nd}$ edition, Birkhäuser, 1982.doi: 10.2307/2283267.


    C. Li and Z.-H. Zhang, Remarks on 16th weak Hilbert problem for $n = 2$, Nonlinearity, 15 (2002), 1975-1992.doi: 10.1088/0951-7715/15/6/310.


    H. Liang and Y. Zhao, Quadratic perturbations of a class of quadratic reversible systems with one center, Disc. Contin. Dyn. Syst., 27 (2010), 325-335.doi: 10.3934/dcds.2010.27.325.


    H. Liang and Y. Zhao, On the period function of reversible quadratic centers with their orbits inside quartics, Nonlinear Anal., 71 (2009), 5655-5671.doi: 10.1016/j.na.2009.04.062.


    I. D. Iliev, Perturbations of quadratic centers, Bull. Sci. Math., 122 (1998), 107-161.doi: 10.1016/S0007-4497(98)80080-8.


    I. D. Iliev, C. Li and J. Yu, Bifurcations of limit cycles from quadratic non-Hamiltonian systems with two centres and two unbounded heteroclinic loops, Nonlinearity, 18 (2005), 305-330.doi: 10.1088/0951-7715/18/1/016.


    I. D. Iliev, C. Li and J. Yu, Bifurcations of limit cycles in a reversible quadratic system with a centre, a saddle and two nodes, Comm. Pure. Anal. Appl., 9 (2010), 583-610.doi: 10.3934/cpaa.2010.9.583.


    J. Yu and C. Li, Bifurcation of a class of planar non-Hamiltonian integrable systems with one center and one homoclinic loop, J. Math. Anal. Appl., 269 (2002), 227-243.doi: 10.1016/S0022-247X(02)00018-5.


    Y. Zhao, On the momotonicity of the period function of a quadratic system, Disc. Contin. Dyn. Syst., 13 (2005), 795-810.doi: 10.3934/dcds.2005.13.795.


    Y. Zhao, Z. Liang and G. Lu, The cyclicity of the period annulus of the quadratic Hamiltonian systems with non-morsean point, J. Differential Equations, 162 (2000), 199-223.doi: 10.1006/jdeq.1999.3704.

  • 加载中

Article Metrics

HTML views() PDF downloads(85) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint